MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027133190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).Calibration was last performed on (b)(6) 2025 with no issues.Qc was acceptable.
 
Event or Problem Description
The initial reporter complained of a false negative result for 1 patient sample tested for elecsys cmv igm (cmv igm) on a cobas e 402 analytical unit.The result from the e402 analyzer was 0.290 coi (negative).The result from an unspecified enzyme-linked fluorescent assay (elfa) method was "borderline." the specific result was not provided.The dna blood test result was "negative." the urine test was "positive.".
 
Additional Manufacturer Narrative
It was clarified that the unspecified enzyme-linked fluorescent assay (elfa) method was the vidas method.Sample material was requested for investigation.
 
Additional Manufacturer Narrative
Sample material from the patient was submitted for investigation.The non-reactive elecsys cmv igm result was reproduced.Extensive analysis of the patient sample revealed that the elecsys result was supported by other methods (platelia cmv igm and mikrogen recomline cmv igm) and was considered to be correct.The scenario is consistent with the patient in the late convalescent phase of a primary infection, which is in accordance with the findings obtained with pcr.No product problem was found.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23288013
Report Number1823260-2025-04184
Device Sequence Number5506815
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K142133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07027133190
Device Lot Number86838401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/14/2025
12/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/04/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale